Pain

Panado

Pain and Fever
Panodo Panado is a household name in South Africa – it is The GP’s Choice.1

The brand has a wide range of products for both adults and children; available in capsules, tablets, effervescent format and syrups for children. The range sports many different pack sizes and is widely available from retail outlets, so grab a pack for relief on the run or for home use.

Panado is a tried and trusted choice for most South African families, to treat headaches, body aches and fevers associated with cold and flu. Not only is it recommended by GP’s, it is also voted as one of South Africa’s iconic brands by ordinary consumers2. Moms use it as a close ally to keep pain away from their babies and families.

Panado - The GP’s Choice.1
References:
  1. GPs and Paeds Choice. Ipsos MarketQuest. March 2015.
  2. 2015/2016 Kasi Star Brands. SA’s No 1 Township Brands. Over-The-Counter Medicines Category Winner. TGI.

Brand name Panado
Indication For the relief of mild to moderate pain and fever such as headaches, toothache and pain associated with colds and flu.
Age 3 months – 12 months
Pack sizes and dosage forms
  • Panado Infant Drops 20 ml
Age 3 months – 12 months
Pack sizes and dosage forms
  • Panado Paediatric Syrup 100 ml
  • Panado Paediatric Syrup 50 ml
  • Panado Paediatric Syrup Alcohol & Sugar Free 100 ml
  • Panado Paediatric Syrup Strawberry 100 ml
  • Panado Paediatric Syrup Strawberry 50 ml
Age 1 – 5 years
Pack sizes and dosage forms
  • Panado Children Meltabs 125mg Banana 12's
Age Adults
Pack sizes and dosage forms
  • Panado Capsules 20's
  • Panado Tablets Spartan Pack 24's
  • Panado Tablets Effervescent 16's
  • Panado Tablets Blister Pack 12’s
  • Panado Tablets Blister Pack 24's
  • Panado Tablets 12's x 10's Dispenser
  • Panado Tablets Dispenser 2's x 48's Dispenser
  • Panado Tablets Display 2's x 48's Card
  • Panado MedSip Ginger Sachets 5 g x 8's
  • Panado MedSip Honey Lemon Sachets 5 g x 8's
Where available Retail Stores, Pharmacies, Wholesale and Convenience Stores (Not all presentations may be available in all stores)
S0S1 Panado® Capsules. Each capsule contains paracetamol 500 mg. Reg. No. S/2.8/57. S0S1 Panado® Tablets. Each tablet contains paracetamol 500 mg. Reg. No. B/2.8/858. S0 Panado® Effervescent. Each tablet contains paracetamol 500 mg. Reg. No. V/2.7/219. S0 Panado® Paediatric Syrup. Each 5 ml contains paracetamol 120 mg. Reg. No. B/2.7/1143. S0 Panado® Paediatric Syrup Strawberry. Each 5 ml contains paracetamol 120 mg. Reg. No. 35/2.7/0112. S0 Panado® Paediatric Syrup Alcohol and Sugar Free. Each 5 ml contains paracetamol 120 mg. Reg. No. V/2.8/208. S0 Panado® Infant Drops. Each 0,6 ml contains paracetamol 60 mg. Reg. No. V/2.7/209. S0 Panado® Medsip Honey Lemon (powder). Each 5 g sachet contains paracetamol 800 mg; caffeine 50 mg; ascorbic acid 10 mg. Reg. No. 27/5.8/0508. S0 Panado® Medsip Ginger (powder). Each 5 g sachet contains paracetamol 800 mg; caffeine 50 mg; ascorbic acid 10 mg. Reg. No. Y/5.8/10. S0 Panado® Children Meltabs. Each tablet contains paracetamol 125 mg. Reg. No. A39/2.7/0060. For full prescribing information refer to the package insert approved by the medicines regulatory authority. ZA.15.CNM.052 08/2015 Adcock Ingram Limited. Reg. No. 1949/034385/06. Private Bag X69, Bryanston, 2021, South Africa. Tel. +27 11 635 0000